# SDR DALA2018030701461

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE INNER PRODUCTION DOUBLER, BS 1395 BETWEEN LONGERONS 29R - 29L IN THE AFT CARGO BAY.  THE DOUBLER WAS REPLACED IAW SRM 51-30-02,  AND 51-30-05.
